Jump to content

Goro: New here. Seems like a great community.


Goro

Recommended Posts

Hello!

 

I'm new here and after stumbling across this wonderful site last night, I knew I had to make an account to get all the information I can about tapering off Pristiq. I've been on Pristiq since July of 2017 and have had enough of always feeling tired and the other symptoms that plague me. This seems like the most educated place when it comes to antidepressants and tapering off them and I'm excited to start this journey to a better life without these drugs.

 

I look forward to getting to know this community.

 

 

Edited by Shep
added username to title

Using Pristiq 50mg since July 2017. Not on any other medications.

Link to comment
  • ChessieCat changed the title to ??? real name enquiry sent: New here. Seems like a great community.
  • Moderator Emeritus

Hi and welcome to SA,

 

It's really good that you have found SA before getting off your drug.  I'm tapering Pristiq and want you to know that it is possible to taper off this drug.  I started at 100mg and am now down to 4mg.  There are links in my signature which provide more information.

 

SA recommends tapering by no more than 10% of the current dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.  Why taper by 10% of my dosage?

 

When the drug is taken away too quickly we can get withdrawal symptoms:  Dr Joseph Glenmullen's Withdrawal Symptoms

 

Before you begin tapering what you need to know

 

Tips for tapering off Pristiq (desvenlafaxine)

 

To get you started please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

Yes it is my name, sorry about that. Can you change it to 'Goro' please!

Thank you

Using Pristiq 50mg since July 2017. Not on any other medications.

Link to comment
  • Administrator

Goro, your username has been changed. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment
  • Moderator Emeritus

Hi Goro, 

 

I wanted to welcome you to SA too. You’ve certainly come to the right place if you want to know about tapering. ChessieCat has given you some helpful information.

 

The main thing to remember is to never taper by more than 10% a month. I can only taper by less than half of that now myself. Also, make sure you hold at least a month inbetween tapers. Listen to your body and if you haven’t stabilised within a month you will need to hold a bit longer. 

 

Wishing you all the best with your tapering.💚

Been on antipsychotics, benzos, ADs and opiates for chronic pain. 

Was cold turkeyed and put on and off lots of things. Was suicidal n ended up in a psych ward due to akathisia from WDs. When released I still had severe akathisia n was suicidal. Back to the ward and more meds. Tapered off one and have been trying to taper off Seroquel since. Many years of tapering. 

Tapered from 300mg of Seroquel to 7.5mg./2019:➡️ March 10=7.25mg ✔️  
April 17=7.0✔️ June 5th=6.75✔️ July 14th=6.50✔️Aug 28=6.25✔️

Oct 10=6.20 ✔️ Oct21=6.0✔️Dec16=5.80 ✔️                                
 2020➡️Jan 21=5.60✔️April 2=5.40✔️May 29=5.20✔️Aug14= 5.0 ✔️Sep 29=4.80✔️
 2021➡️ Jan 31=4.60 mg✔️April 24=4.40mg✔️Jul17=4.30mg ✔️Aug 28=4.20✔️ Oct 11=4.15✔️Nov 1=4.10✔️ Nov 21= 4.05✔️ Dec 13= 4mg✔️

  2022➡️Jan 8= 3.95

I AM NOT A MEDICAL PROFESSIONAL. These are my own views based on what I’ve experienced myself.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy